I have had some headaches lately and wonder if it could be from the nightly use of Tylenol pm. I take only one to get me to sleep. What kind of problems can I have with this nightly use?
I have had headaches and migraines for a long time and when I discussed using Tylenol PM my doctor suggested that it would cause what's called "rebound headaches." that might be your problem.
Try taking melatonin to help you sleep. Make sure you take it early (like after dinner or even right before) that way you won't oversleep the next morning.
- Advil Drug Information
- Advil PM Drug Information
- Tylenol Drug Information
- Tylenol PM Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Dec 2009 • 1 answer
Updated 10 Nov 2018 • 8 answers
Updated 22 Sep 2014 • 2 answers
Updated 21 Jan 2016 • 2 answers
Updated 20 Dec 2017 • 1 answer